EconPapers    
Economics at your fingertips  
 

Killed Brownian motion and inequalities among solutions of the Schrodinger equation

H. Le

Stochastic Processes and their Applications, 2009, vol. 119, issue 4, 1257-1269

Abstract: We construct triplets of killed Brownian motions to obtain inequalities relating the solutions of the Schrodinger equation , with non-negative boundary conditions, on three interrelated compact sets in Euclidean space. These, in particular, include inequalities relating harmonic functions on the three compact convex sets and an inequality relating to solutions of the h-equilibrium potential equations.

Keywords: Brownian; motion; Brunn-Minkowski; inequality; Girsanov; transformation; Schrodinger; equation (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00105-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:4:p:1257-1269

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:119:y:2009:i:4:p:1257-1269